Affordable Access

Access to the full text

On the existence of T-periodic solutions for Duffing type integro-differential equations with p-Laplacian

Authors
  • Ahmad, B.1
  • 1 King Abdulaziz University, Department of Mathematics, Faculty of Science, Jeddah, 21589, Saudi Arabia , Jeddah (Saudi Arabia)
Type
Published Article
Journal
Lobachevskii Journal of Mathematics
Publisher
Pleiades Publishing
Publication Date
Jan 01, 2008
Volume
29
Issue
1
Pages
1–4
Identifiers
DOI: 10.1134/S1995080208010010
Source
Springer Nature
Keywords
License
Yellow

Abstract

Sufficient conditions for the existence and uniqueness of T-periodic solutions of Duffing type integro-differential equation with p-Laplacian are presented. The main tool of study is Manasevich-Mawhin continuation theorem.

Report this publication

Statistics

Seen <100 times